# SDR SWAA2021120840560

- Difficulty date: November 4, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 52,674 hours, 31,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT SCUFF PLATE SHOWS EDGE CRACKED AT AFT RADIUS AREA ; / [01] REPLACED FWD CARGO AFT SCUFF PLATE IAW B737 AMM 53-11-02-420-801; [02] VERIFIED 1;COMPLETE
